# SDR DALA2019011600278

- Difficulty date: January 15, 2019
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,271 hours, 22,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0905474) DURING INSPECTION FOUND CORROSION SUPPORT ZEE STRG 25L AND BTW STA 727+4 TO STA 727F AT AFT CARGO COMPARTMENT. MAINTENANCE REPLACED SUPPORT ZEE BTW BST.727F+11" TO BST 727+4" LBL 21 AS PER DWG #146A7500.
